Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lannin

really oily skin

Ok so I was on DIane-35 which was wonderful for oily skin but ever since I stoped bc it was giving me migraines I have had the WORST oily skinI have ever had.

I dont think this is only a reaction to going off the pills since I have gone off them before and its never been this bad. Could it also be a reaction to the differin? All day even if I give my skin a break from differin and duac for a couple of days its wet and disgusting with oil. I blot and its just as bad an hour later.

What do I do? Please give me advice, I just saw pictures taken from this weekend and I look disgusting, Im so embarrassed :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×